# SDR DALA2016102107419

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON GENERATION FLOOR PANELS NR: 256A, 465A, 617A 693A, 927A, 1003A, 1079A. GENERATION FLOOR PANELS NR: 256A, 465A, 617A 693A, 927A, 1003A, 1079A WERE REPAIRED PER SRM 53-05 PAR 145 AND 51-70-1 PAR 10.
